This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I am male in early 40's and have been experiencing weak orgasms. No appreciable change in quantity of semen, no erectile issues. Just not the same powerful sensation as before. Any ideas as to cause. Should I see a urologist?
Just off-the-wall questions: Taking any new drugs lately such as propecia or vicodin or anything over-the-counter? Mixing drugs(cocaine, etc.) with sex? Prostate problems? A urologist may just tell you it is age-related, which will make you want to punch him.
Repost your question in the Ask A Doctor urology forum and see what he advises; or there is an Erectile Disfunction Ask A Doctor forum. I had a problem mixing drugs and sex and once I cut out the drugs, everything was fine.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.